# SDR FDEA201907151549

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: A5341076720400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CEILING PANEL ATTACH ANGLE HAS CORROSION AT FR54, LBL16. REMOVED AND REPLACED ATTACH ANGLE REF: SRM 51-40-21.
